Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the real solutions of systems of two homogeneous linear differential equations of the first order


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 3 (1902), 196-215
MSC: Primary 34A30; Secondary 34A12
MathSciNet review: 1500596
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A12

Retrieve articles in all journals with MSC: 34A30, 34A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500596-5
Article copyright: © Copyright 1902 American Mathematical Society